# SDR DL738071479

- Difficulty date: November 13, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 17,414 hours, 11,749 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 365701064
- Part serial: 1184206C
- Condition: Open
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AT FL 390 AND .77M ATC REQUESTED TO SLOW TO .75M.  ALMOST IMMEDIATELY GOT NR 1 LEFT BLEED TRIP.  LOST CABIN PRESS CABIN WENT UP TO 12'000 TO 12'200.  BEFORE BLEED RESET WORKED AT APPROX 29'000.  LEVELED AT FLT 250 AND KEPT AS STABLE AS POSSIBLE.  NO FURTHER TRIPS OCCURRED.  MTC IN PROGRESS DNTC.  REPLACED 390 DEG TEMP SENSOR ON NR 1 ENG PYLON.  REPLACED 390 DEG TEMP SENSOR NR 2 ENG  PYLON.  CKS GOOD PER M/M.
